# SDR 20001026SH002

- Difficulty date: August 24, 2000
- Submitted: October 26, 2000
- Operation: General aviation
- Aircraft: N697AL
- Make and model: Bell 407
- Aircraft serial: 53374
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340101
- Part serial: RNFS253
- Condition: Cracked
- Location: Tail Rotor
- Part time: 534 hours
- Component: T/R Driveshaft
- Component part number: 407040302107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 25-HOUR AD INSPECTION, TIME SINCE LAST INSPECTION IS 16.6 HOURS.  FORWARD SEGMENT OF THE DISC PACK IS CRACKED ACROSS THE SPAN.  (X)
